Mathematical justification of a class of models for heterogeneous-catalytic reactions in nonideal adsorption systems
Doklady Akademii Nauk, Tome 273 (1983) no. 6, pp. 1339-1341
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1983_273_6_a14,
author = {G. G. Yelenin and V. V. Krylov},
title = {Mathematical justification of a class of models for heterogeneous-catalytic reactions in nonideal adsorption systems},
journal = {Doklady Akademii Nauk},
pages = {1339--1341},
year = {1983},
volume = {273},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1983_273_6_a14/}
}
TY - JOUR AU - G. G. Yelenin AU - V. V. Krylov TI - Mathematical justification of a class of models for heterogeneous-catalytic reactions in nonideal adsorption systems JO - Doklady Akademii Nauk PY - 1983 SP - 1339 EP - 1341 VL - 273 IS - 6 UR - http://geodesic.mathdoc.fr/item/DAN_1983_273_6_a14/ LA - ru ID - DAN_1983_273_6_a14 ER -
%0 Journal Article %A G. G. Yelenin %A V. V. Krylov %T Mathematical justification of a class of models for heterogeneous-catalytic reactions in nonideal adsorption systems %J Doklady Akademii Nauk %D 1983 %P 1339-1341 %V 273 %N 6 %U http://geodesic.mathdoc.fr/item/DAN_1983_273_6_a14/ %G ru %F DAN_1983_273_6_a14
G. G. Yelenin; V. V. Krylov. Mathematical justification of a class of models for heterogeneous-catalytic reactions in nonideal adsorption systems. Doklady Akademii Nauk, Tome 273 (1983) no. 6, pp. 1339-1341. http://geodesic.mathdoc.fr/item/DAN_1983_273_6_a14/